American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11J81) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Avraham Bourla. Symmetry in the sequence of approximation coefficients. Proc. Amer. Math. Soc. 141 (2013) 3681-3688.
Abstract, references, and article information   
View Article: PDF

[2] M. Ram Murty and V. Kumar Murty. Transcendental values of class group $L$-functions, II. Proc. Amer. Math. Soc. 140 (2012) 3041-3047.
Abstract, references, and article information   
View Article: PDF

[3] Christoph Baxa. Lévy constants of transcendental numbers. Proc. Amer. Math. Soc. 137 (2009) 2243-2249. MR 2495257.
Abstract, references, and article information   
View Article: PDF

[4] Peter Borwein and Michael Coons. Transcendence of power series for some number theoretic functions. Proc. Amer. Math. Soc. 137 (2009) 1303-1305. MR 2465652.
Abstract, references, and article information
View Article: PDF

[5] B. Adamczewski and N. Rampersad. On patterns occurring in binary algebraic numbers. Proc. Amer. Math. Soc. 136 (2008) 3105-3109. MR 2407073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Edward B. Burger. On Liouville decompositions in local fields. Proc. Amer. Math. Soc. 124 (1996) 3305-3310. MR 1350935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kumiko Nishioka. A new proof of Masser's vanishing theorem. Proc. Amer. Math. Soc. 124 (1996) 3271-3274. MR 1328365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Haseo Ki. The Borel classes of Mahler's $A$, $S$, $T$, and $U$ numbers . Proc. Amer. Math. Soc. 123 (1995) 3197-3204. MR 1273503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. M. W. Glass and Paulo Ribenboim. Automorphisms of the ordered multiplicative group of positive rational numbers . Proc. Amer. Math. Soc. 122 (1994) 15-18. MR 1195720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Vichian Laohakosol. An arithmetic property of the Taylor coefficients of analytic functions with an application to transcendental numbers . Proc. Amer. Math. Soc. 93 (1985) 212-214. MR 770521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1